# SDR SIMA201006903

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 13,389 hours, 11,711 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7014300901
- Part serial: 0410E107
- Condition: Failed
- Location: Eicas
- Part time: 13,389 hours, 11,711 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4398 DURING THE DESCENT THE CREW REPORTED, SMELLED SMOKE IN THE COCKPIT.  THE CREW PERFORMED THE PROCEDURES FOR COCKPIT SMOKE AND FUMES AND AIRCRAFT OPERATING MANUAL PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND LANDED IN ORD WITHOUT INCIDENT.  THE CREW CANCELED THE EMERGENCY IN BOUND AFTER PARKING CHECKS NOTICED CIRCUIT BREAKER FOR EICAS WAS POPPED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE EICAS DISPLAY UNIT TO BE THE CAUSE OF THE SMELL.  REMOVED AND REPLACED THE EICAS DISPLAY UNIT IAW EMB MM 31-41-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
